On arithmetic subgroups of simple algebraic groups

Research output: Contribution to journalArticle

Abstract

Arithmetic subgroups of simple isotropic algebraic groups are described as subgroups full of root elements.

Original languageEnglish (US)
Pages (from-to)93-96
Number of pages4
JournalLinear Algebra and Its Applications
Volume72
Issue numberC
DOIs
StatePublished - Dec 1985

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On arithmetic subgroups of simple algebraic groups'. Together they form a unique fingerprint.

  • Cite this